Illinois Journal of Mathematics

The class group of an absolutely Abelian $l$-extension

Gary Cornell and Michael Rosen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 453-461.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988997

Digital Object Identifier
doi:10.1215/ijm/1255988997

Mathematical Reviews number (MathSciNet)
MR947038

Zentralblatt MATH identifier
0654.12006

Subjects
Primary: 11R29: Class numbers, class groups, discriminants

Citation

Cornell, Gary; Rosen, Michael. The class group of an absolutely Abelian $l$-extension. Illinois J. Math. 32 (1988), no. 3, 453--461. doi:10.1215/ijm/1255988997. https://projecteuclid.org/euclid.ijm/1255988997


Export citation